# SDR AALA20161125018

- Difficulty date: November 24, 2016
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 50,998 hours, 24,990 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Disconnected
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  R1 DOOR EMERGENCY EVACUATION SLIDE HAS LANYARD PROTRUDING FROM GIRT BAR ON FLOOR.  RECONNECTED LANYARD IAW AMM 25-62-00.  OPERATIONAL CHECK GOOD.
